MathSciNet Relay Station
MathSciNet bibliographic data
MR1670091 57N15 (54B15 55R65)
Im, Young Ho; Kim, Yongkuk Hopfian and strongly Hopfian manifolds. Fund. Math. 159 (1999), no. 2, 127–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement